# SDR MASA200600952

- Difficulty date: March 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 19,120 hours, 14,017 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6169 BUR - FLAPS FAIL AT 42 DEGREES DURING EXTENSION.  MX COMPLIED WITH PART A WITH NO DEFECTS.
